MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ ARM; HEAD/NECK PROCEDURE POSITIONER

MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ ARM; HEAD/NECK PROCEDURE POSITIONER
Model Number 7887-050
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a "clicking noise" was heard and observed movement of the patient's head.
 
Additional Manufacturer Narrative
Evidence of fluid ingress and corrosion was found.The corrosion on the connector may have been the cause of the observed unintended motion.A short circuit in the connector also may have caused the ball joint motor to burn out over time and it's the reason why it no longer functions.
 
Event or Problem Description

Brand Name
LEVÓ ARM
Common Device Name
HEAD/NECK PROCEDURE POSITIONER
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9439161
Report Number2921578-2019-00048
Device Sequence Number3604431
Product Code JEA
UDI-Device Identifier00842430104992
UDI-Public00842430104992
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-050
Device Catalogue Number7887-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2921578-10/16/2019-001-R
Patient Sequence Number1